# SDR WX0A070617

- Difficulty date: October 3, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 993657813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCESSING AFT CARGO PIT BEAM REPAIR, FOUND SHEAR TIE FS 1136, L28R AND L29R CORRODED.  FABRICATED NEW SHEAR TIE IAW MD80 SRM 51-10-4 PG 1 AND DAC DRAWING 9936578.
